# SDR ASOA201000442

- Difficulty date: March 27, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 15,107 hours, 10,452 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION.  R & R DAMAGED PORTION OF SEAT TRACK AT FS 349 & RBL 9.00 IAW EC/TC REO 670-53-00-074.
